Periodic solutions for a class of sublinear second order Hamiltonian system

  • Fathi Khelifi
  • Mohsen Timoumi

Abstract

In this paper, we study the existence of periodic solutions for the nonautonomous second order Hamiltonian system
\begin{equation*}\label{}
\ddot{u}(t)+Au(t)-\nabla F(t,u(t))=e(t),
\end{equation*}
under some new sublinear nonlinearity conditions. For the resolution, we apply the minimax methods in critical point theory to the least action integral.

Published
Nov 24, 2017
How to Cite
KHELIFI, Fathi; TIMOUMI, Mohsen. Periodic solutions for a class of sublinear second order Hamiltonian system. Journal | MESA, [S.l.], v. 8, n. 4, p. 383-397, nov. 2017. Available at: <http://nonlinearstudies.com/index.php/mesa/article/view/1265>. Date accessed: 18 jan. 2018.

Keywords

Periodic solutions; Hamiltonian systems; saddle point Theorem; sublinear nonlinearity.